10.1002/(sici)1096-9853(19990410)23:4<335::aid-nag974>3.0.co;2-i
Doi:
10.1002/(sici)1096-9853(19990410)23:4<335::aid-nag974>3.0.co;2-i
Title:
Modelling of submarine landslides of rock and soil
Author: Mariotti, C.; Heinrich, P.
Year: 1999
Month: 04
Day: 10
Volume: 23
Issue: 4
First_page: 335
Last_page: 354
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 993fd89ce534504d049b0b7fab3d203e
Filesize: 1135485
Timeadded: 2014-08-31 21:43:26
Journalid: 9917
Original Link: https://www.wenrao.com/i/2qvwHFaUbG3ufrHr8
用户也喜欢